General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 1, Pages 68–92 (Mi izv1026)  

This article is cited in 35 scientific papers (total in 35 papers)

Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution

A. V. Bolsinov

Abstract: This paper presents a method for checking completeness of families of functions which are in involution with respect to compatible Poisson brackets. Several examples of compatible Poisson brackets on duals of Lie algebras are considered, as well as the associated involutive function families and Hamiltonian systems. The transitions of Liouville tori for some nonintegrable Hamiltonian systems, notably the equations of motion for a higher dimensional rigid body, are described.

Full text: PDF file (1596 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 38:1, 69–90

Bibliographic databases:

UDC: 513.944
MSC: 58F07
Received: 13.07.1989

Citation: A. V. Bolsinov, “Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution”, Izv. Akad. Nauk SSSR Ser. Mat., 55:1 (1991), 68–92; Math. USSR-Izv., 38:1 (1992), 69–90

Citation in format AMSBIB
\by A.~V.~Bolsinov
\paper Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 1
\pages 68--92
\jour Math. USSR-Izv.
\yr 1992
\vol 38
\issue 1
\pages 69--90

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bolsinov, B. Jovanović, “Integrable geodesic flows on homogeneous spaces”, Sb. Math., 192:7 (2001), 951–968  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. Z. Golubchik, V. V. Sokolov, “Compatible Lie Brackets and Integrable Equations of the Principal Chiral Model Type”, Funct. Anal. Appl., 36:3 (2002), 172–181  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. V. Bolsinov, A. V. Borisov, “Compatible Poisson Brackets on Lie Algebras”, Math. Notes, 72:1 (2002), 10–30  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. V. Tsiganov, “On isomorphism of integrable cases of the Euler equations on the bi-hamiltonian manifolds $e(3)$ and $so(4)$”, J. Math. Sci. (N. Y.), 136:1 (2006), 3641–3647  mathnet  crossref  mathscinet  zmath  elib
    5. Bolsinov A.V., “Integrable geodesic flows on Riemannian manifolds: Construction and obstructions”, Proceedings of the Workshop on Contemporary Geometry and Related Topics, 2004, 57–103  isi
    6. Jeffery Praught, Roman G. Smirnov, “Andrew Lenard: A Mystery Unraveled”, SIGMA, 1 (2005), 005, 7 pp.  mathnet  crossref  mathscinet  zmath
    7. Alexey V Bolsinov, Božidar Jovanović, “Magnetic geodesic flows on coadjoint orbits”, J Phys A Math Gen, 39:16 (2006), L247  crossref  mathscinet  zmath  isi
    8. Andriy Panasyuk, “Algebraic Nijenhuis operators and Kronecker Poisson pencils”, Differential Geometry and its Applications, 24:5 (2006), 482  crossref
    9. A. V. Tsiganov, “Compatible Lie–Poisson brackets on the Lie algebras $e(3)$ and $so(4)$”, Theoret. and Math. Phys., 151:1 (2007), 459–473  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. Gregorio Falqui, “A Note on the Rotationally Symmetric $\mathrm{SO}(4)$ Euler Rigid Body”, SIGMA, 3 (2007), 032, 13 pp.  mathnet  crossref  mathscinet  zmath
    11. Anthony Joseph, “On semi-invariants and index for biparabolic (seaweed) algebras, II”, Journal of Algebra, 312:1 (2007), 158  crossref
    12. A. V. Bolsinov, K. M. Zuev, “A Formal Frobenius Theorem and Argument Shift”, Math. Notes, 86:1 (2009), 10–18  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. Andriy Panasyuk, “Bi-Hamiltonian structures with symmetries, Lie pencils and integrable systems”, J Phys A Math Theor, 42:16 (2009), 165205  crossref  mathscinet  zmath  isi
    14. Anthony M. Bloch, Vasile Brînzănescu, Arieh Iserles, Jerrold E. Marsden, Tudor S. Ratiu, “A Class of Integrable Flows on the Space of Symmetric Matrices”, Comm Math Phys, 2009  crossref  isi
    15. A. V. Belyaev, “Asymptotic behaviour of singular points of solutions of the problem of heavy $n$-dimensional body motion in the Lagrange case”, Sb. Math., 202:11 (2011), 1617–1635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    16. Math. Notes, 90:5 (2011), 666–677  mathnet  crossref  crossref  mathscinet  isi
    17. Vorontsov A.S., “Kronekerovy indeksy algebry li i otsenka stepenei invariantov”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 1, 26–30  elib
    18. Yuri N Fedorov, Božidar Jovanović, “Three natural mechanical systems on Stiefel varieties”, J. Phys. A: Math. Theor, 45:16 (2012), 165204  crossref
    19. Anton Izosimov, “Stability in bihamiltonian systems and multidimensional rigid body”, Journal of Geometry and Physics, 2012  crossref
    20. Anton Izosimov, “Curvature of Poisson pencils in dimension three”, Differential Geometry and its Applications, 31:5 (2013), 557  crossref
    21. A. Yu. Konyaev, “Classification of Lie algebras with generic orbits of dimension 2 in the coadjoint representation”, Sb. Math., 205:1 (2014), 45–62  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    22. Dianlou Du, Xiao Yang, “An alternative approach to solve the mixed AKNS equations”, Journal of Mathematical Analysis and Applications, 2014  crossref
    23. Alexey Bolsinov, Anton Izosimov, “Singularities of Bi-Hamiltonian Systems”, Commun. Math. Phys, 2014  crossref
    24. Anton Izosimov, “Stability of relative equilibria of multidimensional rigid body”, Nonlinearity, 27:6 (2014), 1419  crossref
    25. Pumei Zhang, “Algebraic Properties of Compatible Poisson Brackets”, Regul. Chaotic Dyn., 19:3 (2014), 267–288  mathnet  crossref  mathscinet
    26. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Note on free symmetric rigid body motion”, Regul. Chaot. Dyn, 20:3 (2015), 293  crossref
    27. B. Gajić, V. Dragović, B. Jovanović, “On the completeness of the Manakov integrals”, J. Math. Sci., 223:6 (2017), 675–685  mathnet  crossref  mathscinet  elib
    28. Vladimir Dragović, Borislav Gajić, Božidar Jovanović, “Note on Free Symmetric Rigid Body Motion”, Regul. Chaotic Dyn., 20:3 (2015), 293–308  mathnet  crossref  mathscinet  zmath  adsnasa
    29. I. K. Kozlov, “Invariant foliations of nondegenerate bi-Hamiltonian structures”, J. Math. Sci., 225:4 (2017), 596–610  mathnet  crossref  mathscinet  elib
    30. M. A. Tuzhilin, “Bihamilon structure and singularities of momentum mapping for Lagrange top”, Moscow University Mathematics Bulletin, 70:2 (2015), 74–78  mathnet  crossref  mathscinet
    31. O. L. Kurnyavko, I. V. Shirokov, “Construction of invariants of the coadjoint representation of Lie groups using linear algebra methods”, Theoret. and Math. Phys., 188:1 (2016), 965–979  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    32. Daniel J. F. Fox, “Symmetries of the Space of Linear Symplectic Connections”, SIGMA, 13 (2017), 002, 30 pp.  mathnet  crossref
    33. Bolsinov A.V., Izosimov A.M., Tsonev D.M., “Finite-dimensional integrable systems: A collection of research problems”, J. Geom. Phys., 115 (2017), 2–15  crossref  mathscinet  isi
    34. Bolsinov A., Matveev V.S., Miranda E., Tabachnikov S., “Open Problems, Questions and Challenges in Finite-Dimensional Integrable Systems”, Philos. Trans. R. Soc. A-Math. Phys. Eng. Sci., 376:2131 (2018), 20170430  crossref  isi  scopus
    35. V. V. Kozlov, “Tensor invariants and integration of differential equations”, Russian Math. Surveys, 74:1 (2019), 111–140  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:664
    Full text:229
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020